# SDR 2004FA0000276

- Difficulty date: February 24, 2004
- Submitted: March 10, 2004
- Operation: General aviation
- Aircraft: N4188T
- Make and model: Piper PA-28-181
- Aircraft serial: 2843124
- Engine: Lyc O360C1F
- System (JASC): 2424 · AC Regulator
- Part: Volt Regulator
- Part number: 68804007
- Part serial: D084131
- Condition: Failed
- Location: Lt Kick Panel
- Part time: 1 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ALTERNATOR INOPERATIVE LIGHT CAME ON DURING GROUND RUN UP.  TROUBLESHOOT SYSTEM AND FOUND NO OUTPUT VOLTAGE TO THE FIELD WIRE.  PROBABLE CAUSE REGULATOR FAILED INTERNALLY, NO RECOMMENDATIONS AT THIS TIME.
